# SDR UIEA2024060400474

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D STA 490 CEILING PNL EMERGENCY LT ASSY WIRE ATT SCREW FOUND MISSING( U/D STA 490 CEILING PNL EMERGENCY LT ASSY REPLACED IAW AMM 33-51-04. OPS CHK GOOD. )
